# SDR CALA2024122201613

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 80,518 hours, 33,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL INCABIN AND COCKPIT ATLOW POWER SETTINGS BELOW 1 8000 FT RAN PACKS FOR 20MINUTES, NO ODORS DETECTED AT THIS TIME. REF AMM TASK 49-00-00-860-005-A, REF AMM 21-00-00
